CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:16/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Approximation of Bernoulli measures for non-uniformly hyperbolic systems 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 1, 页码: 233-247
Authors:  Liao, Gang;  Sun, Wenxiang;  Vargas, Edson;  Wang, Shirou
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Energy conditional measures and 2D turbulence 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 1, 页码: 22
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
随机Loewner演化介绍 期刊论文
中国科学:数学, 2020, 卷号: 50.0, 期号: 006, 页码: 795-828
Authors:  韩勇;  王跃飞
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
SLE  Brown运动  Loewner方程  容量  驱动函数  相交指数  离散模型  离散全纯函数  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 2, 页码: 1019-1032
Authors:  Tian, Xueting;  Wang, Shirou;  Wang, Xiaodong
Favorite  |  View/Download:18/0  |  Submit date:2019/01/11
Shadowing  specification property  gluing orbit property  asymptotically additive functions  Lyapunov exponents  
Invariant Measures for Stochastic Nonlinear Schrodinger Equations Numerical Approximations and Symplectic Structures Preface 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: V-+
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Invariant Measures for Stochastic Differential Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 31-61
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24